eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Taxol cause Acne?

Summary: Acne is found among people who take Taxol, especially for people who are female, 30-39 old, have been taking the drug for 1 - 6 months, also take medication Herceptin, and have Vitiligo.

We study 21,490 people who have side effects while taking Taxol from FDA and social media. Among them, 23 have Acne. Find out below who they are, when they have Acne and more.

You are not alone: join a mobile support group for people who take Taxol and have Acne >>>

 

 

 

 

Taxol

Taxol has active ingredients of paclitaxel. It is often used in breast cancer. (latest outcomes from 21,582 Taxol users)

Acne

Acne (skin problems that cause pimples) has been reported by people with birth control, depression, rheumatoid arthritis, crohn's disease, multiple sclerosis. (latest reports from 33,131 Acne patients)

On Feb, 16, 2015: 21,490 people reported to have side effects when taking Taxol. Among them, 23 people (0.11%) have Acne.

Trend of Acne in Taxol reports

Time on Taxol when people have Acne * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Acne25.00%75.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Acne when taking Taxol * :

FemaleMale
Acne73.91%26.09%

Age of people who have Acne when taking Taxol * :

0-12-910-1920-2930-3940-4950-5960+
Acne0.00%0.00%0.00%4.35%47.83%13.04%13.04%21.74%

Severity of Acne when taking Taxol ** :

n/a

How people recovered from Acne ** :

n/a

Top conditions involved for these people * :

  1. Vitiligo (11 people, 47.83%)
  2. Breast cancer (4 people, 17.39%)
  3. Head and neck cancer (1 people, 4.35%)
  4. Metastases to spine (1 people, 4.35%)
  5. Pain (1 people, 4.35%)

Top co-used drugs for these people * :

  1. Herceptin (13 people, 56.52%)
  2. Ranitidine (12 people, 52.17%)
  3. Zofran (12 people, 52.17%)
  4. Decadron (12 people, 52.17%)
  5. Doxycycline (12 people, 52.17%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of taxol and acne on

Do you have Acne while taking Taxol?

You are not alone! Join a mobile support group:
- support group for people who take Taxol and have Acne
- support group for people who take Taxol
- support group for people who have Acne

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Taxol, Acne

You may be interested at these reviews (Write a review):

  • Acne while taking diflucan
    I've been taking Diflucan for three weeks for an uncontrollably itchy rash across my entire chest. The itching is 100% better and the rash 75% better, however, I now have large, hard, cystic acne on my cheeks and chin and all across my jawline. I will take the Diflucan once more next week then report back on the acne. BTW I am 52 years old and occasionally take Allegra.
  • Trouble with swallowing since taxol
    I have had trouble with swallowing at the start of using Taxol to fight breast cancer.
  • Constant tiny pimples and worse after taking lantus
    I finally made a connection to my skin issue. I have been using lantus for nearly 6 or so years now and I mostly always have some sort of raw acne on my face. I had it prior to Lantus as well, but it seemed it I could somewhat tell what set it off.
    Anyhow, I recently had ran out and used Novolin 70/30 until the other came in. During the use my sugars were better and my skin seemed to clear up a bit. So, I get another bottle of Lantus and less than 1 week of use I had a blister on my foot and my face, all at once, was nearly covered in tiny rash-ish like tiny blisters. They don't clear up with acne medicine and there are at least 2 new ones every morning. I watch them develop throughout the day as well. I have kept using it bc I don't want to waste it and bc of this my face has stayed "blistery" and I feel infectious.
    Whether it is related or not I also get very large, painful and destructive cysts on my face as well. I was told by my doctor that it looks like staff, but I never got them on my face before Lantus. Kind of makes a bit of a correlation to me.

    Does anyone else experience these issues?
  • Depo provera overdose
    Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
  • Spironolactone caused meibomian gland dysfunction
    I started taking spironolactone to help with hormonal acne. I took 1 pill for 3 months without any noticeable problems. Then my dermatologist increased to 2X/day. Within 1 week the glands in my eyes (meibomian glands) completely clogged up and caused severe dry eye. I continued taking the spironolactone for 6 weeks and my eyes didn't get any better (at the time I didn't know there was a connection to the med). I did some research on line and found out the spironolactone can actually cause this problem. I completely stopped the spironolactone and after 1 month my eyes are better.

More reviews for: Taxol, Acne

Comments from related studies:

  • From this study (2 weeks ago):

  • I have constant acne now, constant headaches, and no matter how much I exercise and watch my diet, I can not lose weight.

    Reply

  • From this study (1 month ago):

  • My face started having acne when I started taking Warfarin.

    Reply

  • From this study (2 months ago):

  • Been through three different rounds of Accutane with great success, then small red bumps return after a few months being off Accutane. Tried hormones (Yaz), antibiotics, and antilfungal meds but none successful as Accutane. After discontinuing Accutane in August, acne is now returning in December. Frustrated.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.